# SDR DALA2024040504121

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,554 hours, 27,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 EMERGENCY LIGHTS AT SEATS 38-42 AND CEILING 33-40 INOP. CORRECTIVE ACTION: INSTALLED BATTERY PACK IAW B757 AMM 33-51-07. OPS CKS NORMAL. (4394480)
